MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEM CR POR CCR STD SZ 11 R; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FEM CR POR CCR STD SZ 11 R; PROSTHESIS, KNEE
Catalog Number 42502807002
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign, event occurred in australia.H6: proposed component code: mechanical (g04), femur.Diligence is in process to determine whether the product is available for evaluation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the implant packaging appeared to be melted prior to use.The device was not used and a secondary implant was retrieved to complete the procedure.There was no patient impact and no adverse events have been reported as a result of the malfunction.All available information has been provided.

Brand Name
PERSONA FEM CR POR CCR STD SZ 11 R
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24182919
Report Number0001822565-2026-00259
Device Sequence Number15858891
Product Code MBH
UDI-Device Identifier00889024230842
UDI-Public(01)00889024230842(17)350225(10)67001203
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42502807002
Device Lot Number67001203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown